按条件检索“214”条记录

已选条件: 数据来源: WOS × 出版年: 2013 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. CONSTRAINED BSDES, VISCOSITY SOLUTIONS OF VARIATIONAL INEQUALITIES AND THEIR APPLICATIONS SCOPUS SCIE

作者:Peng, Shige; Xu, Mingyu

作者机构:[Peng, Shige] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China.; [Xu, Mingyu] Chinese Acad Sci, Inst Appl Math, Acad Math & Syst Sci, Key Lab Random Complex Struct & Data Sci, Beijing 100080, Peoples R China.

来源:MATHEMATICAL CONTROL AND RELATED FIELDS,2013,Vol.3,Issue.2,233-244

资源类型:期刊论文

WOS:000321561000006

2. On nonlinear functional spaces based on triangular conorms SCOPUS SCIE

作者:Qiu, D.;Zhang, W.;Li, C.

作者机构:[Qiu, D] College of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Nanan, Chongqing, 400065, China;[ Zhang, W] School of Information Engineering, Guangdong Medical College, Dongguan, Guangdong, 523808, China;[ Li, C] School of Mathematics, Shandong University, Shandong 250100, China

来源:Journal of Mathematical Analysis and Applications,JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2013,Vol.397,Issue.2,671-677

WOS被引数:1

资源类型:期刊论文

WOS:000310105700020

3. On Entire Solutions of Some Differential-Difference Equations SCOPUS SCIE

作者:Kai Liu;Lianzhong Yang

作者机构:[Liu, K] Department of Mathematics, Nanchang University, Jiangxi 330031, Nanchang, China;[ Yang, L] School of Mathematics, Shandong University, Jinan 250100, Shandong, China

来源:Computational methods and function theory,COMPUTATIONAL METHODS AND FUNCTION THEORY,2013,Vol.13,Issue.3,433-447

WOS被引数:10

资源类型:期刊论文

WOS:000324491600005

4. PROPERTIES OF MEROMORPHIC SOLUTIONS TO CERTAIN DIFFERENTIAL-DIFFERENCE EQUATIONS SCOPUS SCIE

作者:Qi, Xiaoguang; Yang, Lianzhong

作者机构:[Qi, Xiaoguang] Univ Jinan, Sch Math, Jinan 250022, Shandong, Peoples R China.; [Yang, Lianzhong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS,2013

WOS被引数:1

资源类型:期刊论文

WOS:000322084200001

5. Equivalent a posteriori error estimates for a constrained optimal control problem governed by parabolic equations SCOPUS SCIE

作者:Sun, T.;Ge, L.;Liu, W.

作者机构:[Sun, T] School of Mathematics, Shandong University, Jinan 250100, China;[ Ge, L] Shandong Computer Science Center, Jinan 250014, China;[ Liu, W] KBS, University of Kent, Canterbury, CT2 7NF, United Kingdom

来源:International journal of numerical analysis and modeling,INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2013,Vol.10,Issue.1,1-23

WOS被引数:4

资源类型:期刊论文

WOS:000315572100001

6. Fuzzy Implications Derived From Generalized Additive Generators of Representable Uninorms EI SCOPUS SCIE

作者:Liu, H-.W.

作者机构:[Liu, H.-W] School of Mathematics, Shandong University, Shandong 250100, China

来源:IEEE Transactions on Fuzzy Systems: A Publication of the IEEE Neural Networks Council,IEEE TRANSACTIONS ON FUZZY SYSTEMS,2013,Vol.21,Issue.3,555-566

WOS被引数:8

资源类型:期刊论文

WOS:000319930000013

7. Value Sharing Results for q-Shifts Difference Polynomials SCOPUS SCIE

作者:Liu, Yong; Cao, Yinhong; Qi, Xiaoguang; Yi, Hongxun

作者机构:[Liu, Yong] Shaoxing Coll Arts & Sci, Dept Math, Shaoxing 312000, Zhejiang, Peoples R China.; [Liu, Yong] Univ Eastern Finland, Dept Math & Phys, Joensuu 80101, Finland.; [Cao, Yinhong] Henan Polytech Univ, Sch Math & Informat Sci, Jiaozuo 454000, Henan, Peoples R China.; [Qi, Xiaoguang] Jinan Univ, Dept Math, Jinan 250022, Shandong, Peoples R China.; [Yi, Hongxun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:DISCRETE DYNAMICS IN NATURE AND SOCIETY,2013

资源类型:期刊论文

WOS:000320273800001

8. The Linear Arboricity of Planar Graphs with Maximum Degree at least 7 SCOPUS SCIE

作者:Chen, Hong-Yu; Tan, Xiang; Wu, Jian-Liang

作者机构:[Chen, Hong-Yu] Shanghai Inst Technol, Sch Sci, Shanghai 201418, Peoples R China.; [Tan, Xiang] Shandong Univ Jinan, Sch Math & Stat, Jinan 250014, Shandong, Peoples R China.; [Wu, Jian-Liang] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:UTILITAS MATHEMATICA,2013,Vol.90,199-218

WOS被引数:1

资源类型:期刊论文

WOS:000319710700013

9. Extension of a class of decomposable measures using fuzzy pseudometrics EI SCOPUS SCIE

作者:Qiu, Dong; Zhang, Weiquan; Li, Cheng

作者机构:[Qiu, Dong] Chongqing Univ Posts & Telecommun, Coll Math & Phys, Chongqing 400065, Peoples R China.; [Zhang, Weiquan] Guangdong Med Coll, Sch Informat Engn, Dongguan 523808, Guangdong, Peoples R China.; [Li, Cheng] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:FUZZY SETS AND SYSTEMS,2013,Vol.222,33-44

WOS被引数:12

资源类型:期刊论文

WOS:000319183000003

10. On growth and zeros of differences of some meromorphic functions SCOPUS SCIE

作者:Liu, Yong; Yi, Hongxun

作者机构:[Liu, Yong] Shaoxing Coll Arts & Sci, Dept Math, Shaoxing 312000, Zhejiang, Peoples R China.; [Liu, Yong] Univ Eastern Finland, Dept Math & Phys, FI-80101 Joensuu, Finland.; [Yi, Hongxun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ANNALES POLONICI MATHEMATICI,2013,Vol.108,Issue.3,305-318

资源类型:期刊论文

WOS:000320071000007

11. Stochastic monotonicity and order-preservation for a type of nonlinear semigroups SCOPUS SCIE

作者:Zhang, N.;Jia, G.

作者机构:[Zhang, N] School of Mathematics, Shandong University, Jinan 250100, China;[ Jia, G] Qilu Securities Institute for Financial Studies, Shandong University, Jinan 250100, China

来源:Statistics & Probability Letters,STATISTICS & PROBABILITY LETTERS,2013,Vol.83,Issue.1,422-429

WOS被引数:1

资源类型:期刊论文

WOS:000313938200058

12. An integrated toolkit for accurate prediction and analysis of cis-regulatory motifs at a genome scale SCOPUS SCIE

作者:Ma, Qin;Liu, Bingqiang;Zhou, Chuan;Yin, Yanbin;Li, Guojun;Xu, Ying

作者机构:[Ma, Q] Computational Systems Biology Laboratory, Department of Biochemistry and Molecular Biology, Institute of Bioinformatics, University of Georgia, Athens, GA 30602, United States;[ Liu, B] School of Mathematics, Shandong University, Jinan 250100, China;[ Zhou, C] Computational Systems Biology Laboratory, Department of Biochemistry and Molecular Biology, Institute of Bioinformatics, University of Georgia, Athens, GA 30602, United States, School of Mathematics, Shandong University, Jinan 250100, China;[ Yin, Y] Department of Biological Sciences, Northern Illinois University, DeKalb, IL 60115-2857, United States;[ Li, G] Computational Systems Biology Laboratory, Department of Biochemistry and Molecular Biology, Institute of Bioinformatics, University of Georgia, Athens, GA 30602, United States, School of Mathematics, Shandong University, Jinan 250100, China;[ Xu, Y] Computational Systems Biology Laboratory, Department of Biochemistry and Molecular Biology, Institute of Bioinformatics, University of Georgia, Athens, GA 30602, United States, BioEnergy Science Center, Oak Ridge, TN, United States, College of Computer Science and Technology, Jilin University, Changchun, Jilin, China

来源:Bioinformatics,BIOINFORMATICS,2013,Vol.29,Issue.18,2261-2268

WOS被引数:13

资源类型:期刊论文

WOS:000323943200006

13. AN EFFECTIVE GRADIENT PROJECTION METHOD FOR STOCHASTIC OPTIMAL CONTROL SCOPUS SCIE

作者:NING DU;JINGTAO SHI;WENBIN LIU

作者机构:[Du, N] School of Mathematics, Shandong University, Jinan 250100, China;[ Shi, J] School of Mathematics, Shandong University, Jinan 250100, China;[ Liu, W] KBS, University of Kent, CT2 7PE, United Kingdom

来源:International journal of numerical analysis and modeling,INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2013,Vol.10,Issue.4,757-774

WOS被引数:3

资源类型:期刊论文

WOS:000324354200001

14. A CHARACTERISTIC FINITE ELEMENT METHOD FOR CONSTRAINED CONVECTION-DIFFUSION-REACTION OPTIMAL CONTROL PROBLEMS SCOPUS SCIE

作者:Hongfei Fu[1];Hongxing Rui[2];Hui Guo[1]

作者机构:[Hongfei Fu;Hui Guo]Department of Computational and Applied Mathematics, China University of Petroleum, Qingdao 266580, China.;[Hongxing Rui]School of Mathematics, Shandong University, Jinan 250100, China

来源:计算数学:英文版,JOURNAL OF COMPUTATIONAL MATHEMATICS,2013,Vol.31,Issue.1,88-106

资源类型:期刊论文

WOS:000322499400006

15. Bi-Factor Analysis Based on Noise-Reduction (BIFANR): A New Algorithm for Detecting Coevolving Amino Acid Sites in Proteins SCOPUS SCIE

作者:Liu, Juntao; Duan, Xiaoyun; Sun, Jianyang; Yin, Yanbin; Li, Guojun; Wang, Lushan; Liu, Bingqiang

作者机构:[Liu, Juntao; Sun, Jianyang; Li, Guojun; Liu, Bingqiang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Duan, Xiaoyun; Wang, Lushan] Shandong Univ, Sch Life Sci, Jinan 250100, Peoples R China.; [Yin, Yanbin] No Illinois Univ, Dept Biol Sci, De Kalb, IL 60115 USA.

来源:PLOS ONE,2013,Vol.8,Issue.11

WOS被引数:1

资源类型:期刊论文

WOS:000327313100045

16. Well-posedness for the axisymmetric incompressible viscous Hall-magnetohydrodynamic equations EI SCOPUS SCIE

作者:Fan, J.;Huang, S.;Nakamura, G.

作者机构:[Fan, J] Department of Applied Mathematics, Nanjing Forestry University, Nanjing 210037, China;[ Huang, S] Department of Mathematics, Shandong University, Jinan 250100, China;[ Nakamura, G] Department of Mathematics, Inha University, Incheon 402-751, South Korea

来源:Applied mathematics letters,APPLIED MATHEMATICS LETTERS,2013,Vol.26,Issue.9,963-967

WOS被引数:26

资源类型:期刊论文

WOS:000320840800009

17. The Global Cyclicity Index of Benzenoid Chains SCOPUS SCIE

作者:Yang, Yujun; Wang, Yan; Li, Yi

作者机构:[Yang, Yujun; Wang, Yan; Li, Yi] Yantai Univ, Sch Math & Informat Sci, Yantai 264005, Shandong, Peoples R China.; [Yang, Yujun] Shandong Univ, Sch Math, Jinan 250010, Shandong, Peoples R China.

来源:JOURNAL OF CHEMISTRY,2013

WOS被引数:3

资源类型:期刊论文

WOS:000326736600001

18. Variable selection and parameter estimation for partially linear models via Dantzig selector SCOPUS SCIE

作者:Li, F.;Lin, L.;Su, Y.

作者机构:[Li, F] Zhengzhou Institute of Aeronautical Industry Management, Zhengzhou, China;[ Lin, L] School of Mathematics, Shandong University, Jinan, China;[ Su, Y] School of Mathematics, Qufu Normal University, Qufu, China

来源:Metrika: International Journal for Theoretical and Applied Statistics,METRIKA,2013,Vol.76,Issue.2,225-238

WOS被引数:1

资源类型:期刊论文

WOS:000314052300005

19. Nonparametric feature screening EI SCOPUS SCIE

作者:Lin, Lu; Sun, Jing; Zhu, Lixing

作者机构:[Lin, Lu] Shandong Univ, Qilu Secur Inst Financial Studies, Jinan, Peoples R China.; [Lin, Lu; Sun, Jing] Shandong Univ, Sch Math, Jinan, Peoples R China.; [Zhu, Lixing] Hong Kong Baptist Univ, Dept Math, Hong Kong, Hong Kong, Peoples R China.; [Zhu, Lixing] Yunnan Univ Finance & Econ, Kunming, Peoples R China.; [Sun, Jing] Ludong Univ, Sch Math & Stat Sci, Yantai, Shandong, Peoples R China.

来源:COMPUTATIONAL STATISTICS & DATA ANALYSIS,2013,Vol.67,162-174

WOS被引数:10

资源类型:期刊论文

WOS:000323297000012

20. Bayesian model selection based on parameter estimates from subsamples SCOPUS SCIE

作者:Zhang, J.;Jiang, W.;Shao, X.

作者机构:[Zhang, J] School of Mathematics, Shandong University, Jinan, 250100, China;[ Jiang, W] Department of Statistics, Northwestern University, Evanston, IL 60208, United States;[ Shao, X] Department of Statistics, University of Illinois, Urbana-Champaign, IL 61820, United States

来源:Statistics & Probability Letters,STATISTICS & PROBABILITY LETTERS,2013,Vol.83,Issue.4,979-986

资源类型:期刊论文

WOS:000317090600004

共 11 页, 214 条记录

TOP